# SDR SWIA2019081646188

- Difficulty date: July 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 LOWER FUSELAGE FRAME CORRODED BETWEEN STR 26L AND STR 26R.  PERFORMED FRAME SPLICE REPAIR TO FS319 LOWER SECTOR BETWEEN STR26L-26R IAW REO. LEAK CHECK GOOD.
